# SDR 2003UALA00223

- Difficulty date: February 27, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Aircraft time: 27,893 hours, 17,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR THRESHOLD CREASE BEAM OUTER CHORD ROUTED OUT BEYOND LIMITS STATION 968 STRINGER 17L.  MAJOR REPAIR ACCOMPLISHED. INSTALLED STRAP REPAIR.
